Hi all! Here's a doozy!
My husband and I were intimate a day before I took out the mirena. After a couple of days I had quite a heavy 'period' for a few days. A day after this stopped I was feeling nauseous and have been for the past couple of days - even to the point of throwing up a couple of times. My appetite has gone and I am struggling to keep down food. I have also been spotting ( dark red/brown spots).
Went to the dr and he said I was highly unlikely to be pregnant and said it must be something viral.
This is so weird to me. I would really appreciate any thoughts on the subject. I have 2 children and had a lot of sickness throughout pregnancy.
If you think there is a possiabilty that your pregnant then you should take a test and if it still reads negative then you should go back to the doctors and tell them that you are still have these problems and you want to be checked Your aloud to make them check and if they dont then go through the er and have them run test they will prolly run the test to be sure anyways
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.